T Nation

Too Much AI, Loss of Libido?

Will to much AI cause loss of libido and loss of morning wood? I was taking .25 EOD but my Doc wants me to take .25 5 days a week I have been doing that for about 2 weeks and about the last 6 days I have had less libido and no morning wood.
I take 200mg cyp every 6 days and 250mg HCG every 3 days
Thanks for any insight

Yes absolutely. Too much of an AI can make someone feel like crap quickly. Even if estrogen doesn’t go too low. There is definitely a therapeutic dose and the line between therapeutic and too much is very thin as evident in your case.

Thanks, I am going back to .25 3x a week. It’s just that my TRT Doc keeps telling me my E should be as closed to 0 as possible… I know He’s a dumb ass… but he is my source.

[quote]55david wrote:
Thanks, I am going back to .25 3x a week. It’s just that my TRT Doc keeps telling me my E should be as closed to 0 as possible… I know He’s a dumb ass… but he is my source. [/quote]

My doc says your doc is an idiot :wink: – Men have some E2 naturally for a reason. Reducing it to zero is screwing with nature’s plan for your body, and is probably going to result in health issues long term. The E2 level of 20 is where I feel my best, and anytime I get too low (Even to around 15) – I’ll start to lose my MW, and libido…

[quote]hakrjak wrote:

[quote]55david wrote:
Thanks, I am going back to .25 3x a week. It’s just that my TRT Doc keeps telling me my E should be as closed to 0 as possible… I know He’s a dumb ass… but he is my source. [/quote]

My doc says your doc is an idiot :wink: – Men have some E2 naturally for a reason. Reducing it to zero is screwing with nature’s plan for your body, and is probably going to result in health issues long term. The E2 level of 20 is where I feel my best, and anytime I get too low (Even to around 15) – I’ll start to lose my MW, and libido… [/quote]

LOL I agree. I had my E2 at 20 and felt great this time it was E2 27 and he said I needed to get it down he asked how I was taking my AI and I told him .5 EOD he said I should take it 5 times a week so I went ahead and did it for the last 2 months and started loosing MW and not feeling as good I am going to try .5 E3D and see how that goes. I got two more questions I am going to ask in a new post please ck it out.
Thanks for your help